# SDR DALA2023041202863

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB (INNER AND UPPER SURFACE) BTW STA 503-522, BTW STA 541-560, ALSO BTW STA 598-617 AND BTW STA 617-636, X=-57 AT PAX COMPARTMENT. (CPAX) SUMMARY OF NRC 00390: CORROSION LEVEL 2. CUSP WEB (INNER AND UPPER SURFACE) BTW STA 503-522, BTW STA 541-560, ALSO BTW STA 598-617 AND BTW STA 617-636, X=-57 AT PAX COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4. (LP #2715482)
